Local convergence of a uniparametric halley-type method in banach space free of second derivative
No Thumbnail Available
Date
2015
Authors
Argyros, I.K.
George, S.
Mohapatra, R.N.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis of a uniparametric Halley-type method of high convergence order in order to approximate a solution of a nonlinear equation in a Banach space. Our sufficient convergence conditions involve only hypotheses on the first Fr chet-derivative of the operator involved. Earlier studies use hypotheses up to the third Fr chet-derivative [26]. Numerical examples are also provided in this study.
Description
Keywords
Citation
Advances in Nonlinear Variational Inequalities, 2015, Vol.18, 2, pp.48-57